On the Entropy of Relaxing Deterministic Systems

There are no files associated with this record.

Title On the Entropy of Relaxing Deterministic Systems
Author Evans, Denis J.; Williams, Stephen R.; Bernhardt, Debra Joy
Year Published 2011
Publisher American Institute of Physics
Citation The Journal of Chemical Physics, Vol. 135, pp. 194107-1-194107-6
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1063/1.3660203
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Full Record

Griffith University copyright notice